International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Ideals on Generalized Topological Spaces

  • Fahad Alsharari1
  1. Majmaah University

Abstract

In this paper, we define the g-closure operator and investigate some of its crucial properties. We also introduce and study the concept of ψg-classes and generalized compatibly of generalized topology with ideal. This work is generalization of [4].

How to Cite

F. Alsharari, Ideals on Generalized Topological Spaces, Int. J. Anal. Appl. 18 (2020), 149–160. https://doi.org/10.28924/2291-8639-18-2020-149

BibTeX
@article{Alsharari2020,
  author  = {Alsharari, Fahad},
  title   = {Ideals on Generalized Topological Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {149--160},
  doi     = {10.28924/2291-8639-18-2020-149}
}

References

  • [1] A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), 351-357.
  • [2] A. Csaszar, Generalized open sets in generalized topologies, Acta Math. Hun gar. 106 (12) (2005), 53-66.
  • [3] A. Csaszar, Further remarks on the formula for γ-interior, Acta Math. Hungar. 113 (2006), 325-332.
  • [4] A. Csaszar, Modification of generalized topologies via hereditary classes, Acta Math. Hungar. 115 (2007), 29-36.
  • [5] A. Al-Omari and T. Noiri, Local closure functions in ideal topological spaces, Novi Sad J. Math. 43(2) (2013), 139149.
  • [6] M. Caldas, S. Jafari and R.M. Latif, Sobriety via θ-open sets, An. S tiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), 56(1) (2010), 163167.
  • [7] F. Cammaroto, A. Catalioto, B.A. Pansera and B. Tsaban, On the cardinality of the θ-closed hull of sets, Topol. Appl. 160(18) (2013), 23712378.
  • [8] R.F. Dickman Jr and J.R. Porter, θ-closed subsets of Hausdorff spaces, Pac. J. Math. 59(2) (1975), 407415.
  • [9] S. Fomin, Extensions of topological spaces, Ann. Math. 44 (3) (1943), 471480.
  • [10] G. Freud, Ein Beitrag zu dem Satze von Cantor und Bendixson, Acta Math. Acad. Sci. Hungar. 9 (1958), 333336.
  • [11] S. Jafari and N. Rajesh, Generalized closed sets with respect to an ideal, Eur. J. Pure Appl. Math. 4(2) (2011), 147151.
  • [12] D.S. Jankovic, On some separation axioms and θ-closure, Mat. Vesnik, 4 (17) (32) (72) (1980), 439-450.
  • [13] D. Jankovic and T.R. Hamlett, New topologies from old via ideals. Amer. Math. Mon. 97(4) (1990), 295-310.
  • [14] K. Kuratowski, Topologie I, Warszawa, 1933.
  • [15] K. Kuratowski, Topology, Vol. I, Academic Press, New York, London, 1966.
  • [16] R. Manoharan and P. Thangavelu, Some new sets and topologies in ideal topological spaces, Chin. J. Math. 2013 (2013), Article ID 973608.
  • [17] S. Scheinberg, Topologies which generate a complete measure algebra, Adv. Math. 7 (1971), 231239.
  • [18] R. Vaidyanathaswamy, The localisation theory in set-topology. Proc. Indian Acad. Sci., Sect. A. 20 (1944), 5161.
  • [19] N.V. Velicko, H-closed topological spaces. Mat. Sb. (N.S.) 70 (112) (1966) 98112 (in Russian); in: American Mathematical Society Translations, vol. 78, American Mathematical Society, Providence, RI, (1969), 103118
  • [20] F. Alsharari and Y. M. Saber, $G\Theta^{\star\tau_{j}}_{\tau_{i}}$-Fuzzy closure operator, New Math. Nat. Comput. in press. https://doi.org/10.1142/S1793005720500088.
  • [21] A.M. Zahran, S.E. Abbas, S.A. Abd El-baki and Y.M. Saber, Decomposition of fuzzy continuity and fuzzy ideal continuity via fuzzy idealization, Chaos Solitons Fractals, 42 (2009), 3064-3077.
  • [22] Y.M. Saber and M.A. Abdel-Sattar, Ideals on Fuzzy Topological Spaces, Appl. Math. Sci. 8 (2014), 1667 - 1691.
  • [23] Y.M. Saber and F. Alsharari, Generalized Fuzzy Ideal Closed Sets on Fuzzy Topological Spaces in S˘ostak Sense, Int. J. Fuzzy Logic Intell. Syst. 18 (3) (2018), 161-166.
  • [24] F. Alsharari and Y.M. Saber, Separation axioms on fuzzy ideal topological spaces in S˘ostak's sense, Int. J. Adv. Appl. Sci. 7 (2) (2020), 78 - 84.
  • [25] Y.M. Saber, F. Alsharari and F. Smarandache, On Single-Valued Neutrosophic Ideals in S˘ostak Sense, Symmetry, 12 (2) (2020), 193.